# SDR UIEA2022100801101

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Threshold Web
- Part number: 654A000358
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

***CORROSION***FWD CARGO DOOR THRESHOLD WEB, CORROSION STA. 460+3-460+10, RBL 28, WL 157 (REMOVED DAMAGED THRESHOLD WEB AND INSTALLED REPLACEMENT THRESHOLD WEB PN# 654A0003-58 @STA 440 TO 492 FWD CARGO DOOR THRESHOLD PER DWG# 143A8330 AND SRM 51-40-02-0G-0)
